Results 1 to 8 of 8

Thread: The Morning After Pill and Spotting

  1. #1

    Join Date
    Jan 2011
    Location
    Brisbane
    Posts
    19

    Default The Morning After Pill and Spotting

    Hi,



    I'm wondering if anyone else has had a similar experience with the morning after pill.
    My last period started 30/12/2012 and I have a 31 day cycle which would have mean't I may have ovulated 16/1/2013. My husband and I DTD 18/1 and 19/1. I took the morning after pill approx 20hrs after DTD on 19/1.
    For the past three days about once a day I have noticed some pink discharge when I wipe (spotting?)
    My next period is due to start 30/1/2013.

    I'm a little paranoid I might be pregnant. It seems like we DTD very close to ovulation. could my slight spotting be implantation bleeding?

    TIA

  2. #2

    Default

    It could be. The only way to tell for sure is to wait it out or take a pregnancy test. I have never had the morning after pill so unsure if you can get bleeding from that.

  3. #3

    Join Date
    Jan 2011
    Location
    Brisbane
    Posts
    19

    Default

    You can get some bleeding with the morning after pill. It can also make AF early or late. However my spotting is so light, I was expecting Morning After Pill bleeding to be heavier

  4. #4

    Default

    Is it possible you ovulated after you took the MA pill? Sperm can live for 3 or so days.

  5. #5

    Join Date
    Jan 2011
    Location
    Brisbane
    Posts
    19

    Default

    I guess it's possible

  6. #6

    Join Date
    Jan 2011
    Location
    Brisbane
    Posts
    19

    Default

    What would that mean

  7. #7

    Join Date
    Jan 2006
    Location
    country victoria
    Posts
    1,055

    Default

    I took the Morning after pill, it was a couple of years ago now. From memory it didn't cause any heavy bleeding for me. Can't say if I spotted or not though.

  8. #8

    Join Date
    Nov 2009
    Location
    Scottish expat living in Geelong
    Posts
    5,572

    Default Re: The Morning After Pill and Spotting

    I got quite heavy bleeding after the map but my sister reacts quite differently and just gets spotting. Everyone is different so try not to worry until your period is due.

Posting Permissions

  • You may not post new threads
  • You may not post replies
  • You may not post attachments
  • You may not edit your posts
  •